# SDR SCNA96430

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cut
- Location: Bs 816
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CUT IN FUSELAGE SKIN AT BS 816, BETWEEN LONGERON 50R AND 51R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER AND SKIN FILLER IN ACCORDANCE WITH SRM 53-20-00 FIGURE 13 SHEET 8.
